# SDR UALA2010100403646

- Difficulty date: October 1, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 46,312 hours, 12,955 cycles
- Engine: Pwa PW2037
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Seat 32f
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW AT SEAT 32F HAS EXTERIOR CRACK. LOUD CRACK HEARD BY FA'S ON CLIMBOUT. SAMC TEXT: CRACK REPORTED BY CREW IN OUTER PANE. REPLACED PASSENGER WINDOW ASSY AT 32F.
